Skip to content
Crinone
avatar
kmf09 posted:
Just wondering if anyone is on the med Crinone? I've been on it for a week now, and should get AF now. Been reading about it and curious if it's delayed AF for anyone? I read that it can and other ppl say it didn't. I don't want to take a preg test bc I'm afraid it's going to be negative. I know that's ridiculous but I was so optimistic this cycle. Any info would be great. Thanks
Reply
 
avatar
WisGirl24 responded:
Yes, I am currently taking Crinone supplements and finished my first month on them almost two weeks ago. I was told that it "shouldn't" delay my period, but it most certainly did. The Crinone also caused some very intense early-pregnancy-like side effects, and then when I was late, I thought for sure I was pregnant. When the test was negative, I called my doctor/specialist and he told me to stop taking the supplements and my period came 3 days later. I will start taking Crinone again this weekend and hope things will be different this time around...starting with a positive pregnancy test, of course. I hope this is your month!!!! Keep me posted.
 
avatar
kmf09 replied to WisGirl24's response:
Yeah, the side effects are pretty rough, right? I was so nauseous and would almost throw up. I thought the nausea from clomid was bad, but it was nothing compared to this. Well, I went home yesterday from work and got AF. I'm super discouraged. I really thought this was the answer. I got bumped up to 100 mg on Clomid and they added this. We were on vaca when I ovulated, so had a lot of trying. Ughh. It's so hard. A year ago I found out I was pregnant, shortly after had a miscarriage- and I'm still waiting. It's making me crazy. I swear. Um, did you get really crampy with the med? I was dying from the cramps and lower back ache.

Don't you feel like you go through all this and truly hope that soon we will get pregnant? It's got to happen soon, no? It's just cruel to make some ppl have these troubles and others have no issues to become pregnant. I have to believe that God will give us babies. Well, I pray that you have success this month! What day are they starting you on?
 
avatar
WisGirl24 replied to kmf09's response:
I'm so sorry to hear that this isn't your month. I know how discouraged and disappointed you must be. Try to keep your head up and remember that you were able to get pregnant once before...so it can happen for you.

Since my body didn't respond to Clomid like it should (I didn't ovulate until day 29 on 50 and 100 mg), I am now taking Femara (I got pregnant on 100 mg of Clomid and 5 mg of Femara in January and then April). I didn't have terrible side effects with Clomid, but when AF did come, I had really really bad cramps. I've always struggled with cramps though...it just sucked because we were on vacation when they started. Anyways, the Femara has very few side effects other than hot flashes (for me). I take that on days 3-7 and then I start the progesterone supplements 2 days after ovulation. I just got a positive OPK yesterday, so I'll start taking them on Thursday.

I've had two very early losses, so I am being treated for a luteal phase defect and/or progesterone deficiency. I really hope that my body just needs a little extra help and we'll be able to have ourselves a healthy, happy baby soon!

You're in my thoughts and prayers!
 
avatar
kmf09 replied to WisGirl24's response:
Thank you for responding. I am so sorry about your losses. I can't imagine going through two miscarriages, especially so close together. I know I was a mess after mine, and I sometimes feel I haven't totally gotten over it. Maybe its because its been almost a year now, and still not pregnant. When April came, and I was supposed to be due and I still wasn't pregnant, that was super hard too. Most of the time, I am ok. There are just days that its so real and really sinks in. My husband actually said the same thing to me, that I did get pregnant so therefore I can. I try to be that optimistic, but at times, it just doesn't work.

So glad you got your OPK yesterday. That is exciting. So, you are just about to start that dreaded waiting time! I'm ok, up until the last few days. I am so impatient! I guess its the unknown that scares me!

Thats what they are thinking my situation is too---the luteal phase defect. My progesterone level last month was low, so thats why they started me on the Crinone. I started it late though because I didn't see the fertility specialist until CD 19. They ordered it that day, but I didn't actually start it until CD 22. Maybe that was part of the problem? Who ever knows. Like I just told my husband, no one has a way to know exactly what happened in those few days.

Well, thanks again! I PRAY that this is your month! Enjoy your time with your husband! Good luck with the med! Hope you don't get the hot flashes with it (i had been waking up in a puddle of sweat-yuck!). I hope all the side effects of these meds are all worth the joy you'll have when you have a baby! Praying for you too!


Spotlight: Member Stories

Hey Ladies:) My husband and I will be married for 4 years in October 2011, he is 27 and I am 26. I went off BC in the fall of 2008 thinking we would g...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
17 of 30 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.